# SDR SWAA2012022301667

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 22,129 hours, 13,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 19ABC FLOOR EMERGENCY ESCAPE PATH LIGHT INOP.  RELAMPED LIGHT PER MM.
